On cohomological periodicity for infinite groups.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 178-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
groups having a period after some steps, periodic cohomology, periodic resolutions, ZG-projective resolution, Yoneda composition, countably, locally finite groups, locally finite p-groups, Prüfer groups, generalized-quaternion group
@article{CMH_1980__55_139819,
author = {Olympia Talelli},
title = {On cohomological periodicity for infinite groups.},
journal = {Commentarii mathematici Helvetici},
pages = {178--192},
year = {1980},
volume = {55},
zbl = {0439.20032},
url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139819/}
}
Olympia Talelli. On cohomological periodicity for infinite groups.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 178-192. http://geodesic.mathdoc.fr/item/CMH_1980__55_139819/